# SDR QXEA200400435

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 6,082 hours, 6,745 cycles
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 4100S00501
- Part serial: 0244
- Condition: Inoperative
- Location: Zone 300
- Part time: 719 hours, 716 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT NUMBER 2340, DE-ICE CAUTION LIGHT ILLUMINATED WHEN DE-ICE BOOT MODE SELECTED IN AUTO (FAST OR SLOW).  RIGHT HAND INBOARD GREEN BOOT ON TAIL FAILS TO ILLUMINATE.  RAN CHECKLIST AND NO DROP IN ISO WHEN USING A MANUAL SELECTION OF THE BOOTS, THE GREEN TAIL LIGHT STILL DOES NOT ILLUMINATE, BUT THERE IS NO DE-ICE PRESS CAUTION LIGHT.  THE NR 5 DUAL DISTRIBUTION VALVE OPERATED INTERMITTENTLY.  REMOVED AND REPLACED NR 5 DUAL DISTRIBUTION VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
